Evaluation of the distance to the space of multipliers in integrable function spaces


Mustafayev H., duyar c.

Hacettepe Bulletin of Natural Sciences and Engineering. Series B. Mathematics and Statistics, vol.28, pp.1-8, 1999 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 1999
  • Journal Name: Hacettepe Bulletin of Natural Sciences and Engineering. Series B. Mathematics and Statistics
  • Journal Indexes: MathSciNet
  • Page Numbers: pp.1-8